Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Vakarchuk, Sergey Borisovich

Statistics Math-Net.Ru
Total publications: 37
Scientific articles: 37

Number of views:
This page:1528
Abstract pages:9547
Full texts:3419
References:1138
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18625
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191150

Publications in Math-Net.Ru
2020
1. S. B. Vakarchuk, “Estimates of the Values of $n$-Widths of Classes of Analytic Functions in the Weight Spaces $H_{2,\gamma}(D)$”, Mat. Zametki, 108:6 (2020),  803–822  mathnet  mathscinet  elib; Math. Notes, 108:6 (2020), 775–790  isi  scopus
2019
2. S. B. Vakarchuk, “Approximation by classical orthogonal polynomials with weight in spaces $L_{2,\gamma}(a,b)$ and widths of some functional classes”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 12,  37–51  mathnet; Russian Math. (Iz. VUZ), 63:12 (2019), 32–44  isi  scopus
3. S. B. Vakarchuk, “On Estimates in $L_2(\mathbb{R})$ of Mean $\nu$-Widths of Classes of Functions Defined via the Generalized Modulus of Continuity of $\omega_{\mathcal{M}}$”, Mat. Zametki, 106:2 (2019),  198–211  mathnet  mathscinet  elib; Math. Notes, 106:2 (2019), 191–202  isi  scopus
2018
4. S. B. Vakarchuk, “Best Polynomial Approximations and Widths of Classes of Functions in the Space $L_2$”, Mat. Zametki, 103:2 (2018),  307–311  mathnet  mathscinet  elib; Math. Notes, 103:2 (2018), 308–312  isi  scopus
2016
5. S. B. Vakarchuk, V. I. Zabutnaya, “Inequalities between Best Polynomial Approximations and Some Smoothness Characteristics in the Space $L_2$ and Widths of Classes of Functions”, Mat. Zametki, 99:2 (2016),  215–238  mathnet  mathscinet  elib; Math. Notes, 99:2 (2016), 222–242  isi  scopus
2015
6. S. B. Vakarchuk, A. N. Shchitov, “Estimates for the error of approximation of functions in $L_p^1$ by polynomials and partial sums of series in the Haar and Faber–Schauder systems”, Izv. RAN. Ser. Mat., 79:2 (2015),  45–76  mathnet  mathscinet  zmath  elib; Izv. Math., 79:2 (2015), 257–287  isi  elib  scopus
7. S. B. Vakarchuk, A. V. Shvachko, “Inequalities of Kolmogorov's type for derived functions in two variables and application to approximation by an “angle””, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 11,  3–22  mathnet; Russian Math. (Iz. VUZ), 59:11 (2015), 1–18  scopus
8. S. B. Vakarchuk, “Generalized Smoothness Characteristics in Jackson-Type Inequalities and Widths of Classes of Functions in $L_2$”, Mat. Zametki, 98:4 (2015),  511–529  mathnet  mathscinet  elib; Math. Notes, 98:4 (2015), 572–588  isi  scopus
2014
9. S. B. Vakarchuk, M. Sh. Shabozov, M. R. Langarshoev, “On the best mean square approximations by entire functions of exponential type in $L_2(\mathbb R)$ and mean $\nu$-widths of some functional classes”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 7,  30–48  mathnet; Russian Math. (Iz. VUZ), 58:7 (2014), 25–41  scopus
10. S. B. Vakarchuk, “Best Mean-Square Approximations by Entire Functions of Exponential Type and Mean $\nu$-Widths of Classes of Functions on the Line”, Mat. Zametki, 96:6 (2014),  827–848  mathnet  mathscinet  zmath  elib; Math. Notes, 96:6 (2014), 878–896  isi  scopus
11. S. B. Vakarchuk, “Mean Approximation of Functions on the Real Axis by Algebraic Polynomials with Chebyshev–Hermite Weight and Widths of Function Classes”, Mat. Zametki, 95:5 (2014),  666–684  mathnet  mathscinet  elib; Math. Notes, 95:5 (2014), 599–614  isi  scopus
2012
12. S. B. Vakarchuk, V. I. Zabutnaya, “Jackson–Stechkin Type Inequalities for Special Moduli of Continuity and Widths of Function Classes in the Space $L_2$”, Mat. Zametki, 92:4 (2012),  497–514  mathnet  mathscinet  zmath  elib; Math. Notes, 92:4 (2012), 458–472  isi  scopus
2010
13. S. B. Vakarchuk, M. Sh. Shabozov, “The widths of classes of analytic functions in a disc”, Mat. Sb., 201:8 (2010),  3–22  mathnet  mathscinet  zmath  elib; Sb. Math., 201:8 (2010), 1091–1110  isi  elib  scopus
2009
14. S. B. Vakarchuk, V. I. Zabutnaya, “A Sharp Inequality of Jackson–Stechkin type in $L_2$ and the Widths of Functional Classes”, Mat. Zametki, 86:3 (2009),  328–336  mathnet  mathscinet  zmath; Math. Notes, 86:3 (2009), 306–313  isi  scopus
15. S. B. Vakarchuk, V. I. Zabutnaya, “Best Linear Approximation Methods for Functions of Taikov Classes in the Hardy spaces $H_{q,\rho}$, $q\ge1$, $0<\rho\le1$”, Mat. Zametki, 85:3 (2009),  323–329  mathnet  mathscinet  zmath; Math. Notes, 85:3 (2009), 322–327  isi  scopus
2006
16. S. B. Vakarchuk, “Jackson-Type Inequalities and Widths of Function Classes in $L_2$”, Mat. Zametki, 80:1 (2006),  11–19  mathnet  mathscinet  zmath  elib; Math. Notes, 80:1 (2006), 11–18  isi  scopus
17. S. B. Vakarchuk, A. N. Shchitov, “Estimates for the error of approximation of classes of differentiable functions by Faber–Schauder partial sums”, Mat. Sb., 197:3 (2006),  3–14  mathnet  mathscinet  zmath  elib; Sb. Math., 197:3 (2006), 303–314  isi  scopus
2005
18. S. B. Vakarchuk, “Exact Constants in Jackson-type Inequalities and Exact Values of Widths”, Mat. Zametki, 78:5 (2005),  792–796  mathnet  mathscinet  zmath  elib; Math. Notes, 78:5 (2005), 735–739  isi  scopus
2004
19. S. B. Vakarchuk, A. N. Shchitov, “Some problems of the approximation of Faber-Schauder series by partial sums in the metric of the space $\phi(L)$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 10,  82–85  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 48:10 (2004), 77–80
2002
20. S. B. Vakarchuk, S. I. Zheer, “On polinomial approximation of entire transcendental functions”, Mat. Fiz. Anal. Geom., 9:4 (2002),  595–603  mathnet  mathscinet  zmath
21. S. B. Vakarchuk, “Exact Values of Widths of Classes of Analytic Functions on the Disk and Best Linear Approximation Methods”, Mat. Zametki, 72:5 (2002),  665–669  mathnet  mathscinet  zmath; Math. Notes, 72:5 (2002), 615–619  isi  scopus
22. S. B. Vakarchuk, “$K$-Functionals and Exact Values of n-Widths of Certain Classes in the Spaces $C(2\pi )$ and $L_1(2\pi )$”, Mat. Zametki, 71:4 (2002),  522–531  mathnet  mathscinet  zmath; Math. Notes, 71:4 (2002), 477–485  isi  scopus
2001
23. S. B. Vakarchuk, “On Best Polynomial Approximations in $L_2$”, Mat. Zametki, 70:3 (2001),  334–345  mathnet  mathscinet  zmath; Math. Notes, 70:3 (2001), 300–310  isi
1999
24. S. B. Vakarchuk, “$K$-functionals and exact values of $n$-widths of some classes in $L_2$”, Mat. Zametki, 66:4 (1999),  494–499  mathnet  mathscinet; Math. Notes, 66:4 (1999), 404–408  isi
25. S. B. Vakarchuk, “On the best linear approximation methods and the widths of certain classes of analytic functions”, Mat. Zametki, 65:2 (1999),  186–193  mathnet  mathscinet  zmath; Math. Notes, 65:2 (1999), 153–158  isi
1996
26. S. B. Vakarchuk, “On the strong asymptotics of the mean $N$-widths of classes of functions that are analytic on the real axis”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 1,  3–6  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:1 (1996), 1–4
1995
27. S. B. Vakarchuk, “Best linear methods of approximation and widths of classes of analytic functions in a disk”, Mat. Zametki, 57:1 (1995),  30–39  mathnet  mathscinet  zmath; Math. Notes, 57:1 (1995), 21–27  isi
1994
28. S. B. Vakarchuk, “On the best polynomial approximation in some Banach spaces for functions analytical in the unit disk”, Mat. Zametki, 55:4 (1994),  6–14  mathnet  mathscinet  zmath; Math. Notes, 55:4 (1994), 338–343  isi
1993
29. S. B. Vakarchuk, “Sharp estimates for the widths of some classes of analytic functions of several complex variables”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 7,  3–6  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:7 (1993), 1–4
1992
30. S. B. Vakarchuk, “Widths of some classes of entire transcendental functions of several complex variables”, Dokl. Akad. Nauk, 323:4 (1992),  619–622  mathnet  mathscinet  zmath; Dokl. Math., 45:2 (1992), 387–390
1991
31. S. B. Vakarchuk, “Best approximation by generalized polynomials in the space of analytic functions of two complex variables”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 7,  14–25  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:7 (1991), 6–11
1990
32. S. B. Vakarchuk, “The best polynomial approximation of analytic functions of one and two complex variables”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 11,  3–8  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:11 (1990), 1–8
33. S. B. Vakarchuk, “Approximations of differentiable functions of several variables”, Mat. Zametki, 48:3 (1990),  37–44  mathnet  mathscinet  zmath; Math. Notes, 48:3 (1990), 898–903  isi
34. S. B. Vakarchuk, “Interpolation by bilinear splines”, Mat. Zametki, 47:5 (1990),  26–30  mathnet  mathscinet  zmath; Math. Notes, 47:5 (1990), 441–444  isi
1989
35. S. B. Vakarchuk, “Reconstruction of linear functionals on classes of differentiable functions of two variables from some generalized information”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 2,  11–17  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:2 (1989), 11–17
1988
36. S. B. Vakarchuk, “Exact constants for the approximation of plane curves by polynomial curves and polygonal lines”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 2,  14–19  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:2 (1988), 19–26
1987
37. S. B. Vakarchuk, “On approximation of functions of two variables by generalized polynomials”, Trudy Mat. Inst. Steklov., 180 (1987),  77–78  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 87–89

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022